# SDR ASAA9910108

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498163
- Condition: Corroded
- Location: Bs 962
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND AFT CARGO PIT STRINGER 24R, AT APPROXIMATELY BS 962, CORRODED.  REPAIRED PER SRM 53-10-3.  (X)
